# SDR SWIA201439813

- Difficulty date: November 5, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 31,080 hours, 25,792 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT THRUST REVERSER UNLOCK CAUTION FAILED.  ADJUSTED THE TWO THRUST REVERSER ALIGNMENT HOLES IAW AMM AND THEN LUBRICATED THE BALLSCREW ACTUATORS IAW AMM.  OPS CHECKED GOOD AT THIS TIME
